# SDR DALA13012940944

- Difficulty date: March 21, 2013
- Submitted: March 22, 2013
- Operation: Air carrier
- Aircraft: N944DL
- Make and model: Doug MD-88
- Aircraft serial: 49817
- Aircraft time: 62,240 hours, 47,063 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MX, CORROSION WAS FOUND ON THE LT SEAT TRACK AT X=54 BETWEEN STA Y=1246-1250,1262-1266, 1277-1280 AND 1293-1298 IN THE PASSENGER CABIN.  THE SEAT TRACK STA 1174-1309 WAS R & R IAW THE SRM.
